Ready for Recovery?
A better future is within reach. Call now to get help.
Carfentanil is a drug that is not commonly abused because of its sheer strength. It was never intended for human use. It is a synthetic opioid and an analog of the potent drug fentanyl.
Carfentanil has no accepted medical use for humans, and it was synthesized in the early 1970s as a pre-surgery sedative for animals that weighed more than 1,000 pounds. As you can imagine, it takes a minimal dose to knock out an animal that size, which means it can kill a human being instantly. It is considered to be 10,000 times more potent than morphine.
Due to its strength, the majority of people who use the drug do so without knowing and will likely overdose. It may go undetected in a bag of heroin, but it’s still necessary to look for signs of addiction in the event that someone begins abusing the deadly substance.
It’s challenging to identify a growing substance use disorder when it’s in the early stages. People are generally not looking for a pattern of this kind of behavior, and it’s common to dismiss abnormal behaviors. Arming yourself with this information, however, can be the difference between life and death later on if you witness these signs.
The problem with spotting carfentanil abuse or addiction is challenging for various reasons. Carfentanil is often lethal, and you are more likely to identify signs of an overdose rather than a growing addiction.
If you find that someone has been using small or diluted amounts of the drug, they might be able to avoid an overdose but can quickly become addicted. The most common signs of carfentanil abuse include:
Once someone reaches the point of addiction, they will exhibit symptoms that are in line with a substance use disorder. Some of these include:
While many opioids are in circulation, we must stress how deadly carfentanil is. In 2002, rebel soldiers took over a Moscow theater and trapped more than 800 people for 60 straight hours.
Russian troops responded by releasing gases that contained carfentanil, which killed more than 120 hostages.
Just inhaling these fumes was enough to cause mass casualties. You must avoid this drug at all costs.
A pilot and his wife were found dead after a drug overdose, and their cause was determined to be carfentanil.
As we mentioned above, you are more likely to find overdose symptoms rather than signs of addiction. These signs include:
Call 911 if you believe someone has overdosed. Getting immediate medical attention can be the difference between life or death.
Effective treatment for any addiction starts with medical detox. During this period, traces of the drug and toxins are removed from the body. It is designed to help the client stabilize before moving into the next level of care. If you are ready for help, you must speak to a medical professional today to see where you will fit in for care. Support can end this terrible disease today.